Thanks for posting your query at DoctorSpring.com
When you say - all hormones are normal on blood tests - what do you mean ?
Could you upload the results ?
If you are well and truly menopausal, then taking the HRT is causing the bleeding that is worrisome.
ANd even otherwise, HRT is not a lifelong or permanent solution.
IT is a stopgap therapy.
You can actually try and taper off all the medications and wait for your body to adjust to this transition.
It will be tough, but it will happen.
With a sensible diet, regular exercise and yoga / meditation, you can control your body to a great extent with your mind and will power.
Try doing that ?
All the best
Please feel free to discuss further.
Patient replied :
I wish I could get the hormones levels to you but my doc doesn't share them.
What is the point of HRT?
Does it just help to bridge the discomfort of menopause until the hormones become more stable?
What sort of difficulties are there in the transition?
I need to compare the discomfort of the side effects of antidepressants and constant menses.
Well, menopause means essentially shutting down all hormones, abruptly.
HRT is supposed to ease that transition, and give your body time to adjust to the hormone - less new environ.
Just as menarche is stormy, menopause is stormy in the opposite direction, and HRT is supposed to help with that phase.
Some women go on fine without HRT, and if constant menses are a big dampener, then HRT should be discontinued.
Regarding the side effects of antidepressants, those can be stopped too.
After all, how long can you be on these medications, and how long could you go on adding drugs / increasing dosages ?
Try out the natural route, it might just work for you.
Hope you could share the lab results, those might help me to infer something.
Patient replied :
THis has been pretty helpful Dr. Im encouraged to go in and talk to my doc about it. We did blood tests last Fall but I don't have access to the results, easily. I won't hesitate to contact doctorspring if I have more questions. Thank you.